# SDR SWAA2016050551575

- Difficulty date: April 17, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A7101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING SUPPORT STRUCTURE ACCESS PANEL ANGLE CRACKED AT BS 540.  R & R ANGLE IAW SRM & DWG.
